Kodai Mathematical Journal

Isotropic immersions of the Cayley projective plane and Cayley Frenet curves

Hiromasa Tanabe

Full-text: Open access

Abstract

We investigate parallel isotropic immersions of an open submanifold of either the Cayley projective plane CayP2(α) or its noncompact dual into a real space form $\tilde{M}^n(\tilde{c})$, and give a characterization of the first standard embedding of CayP2(α) into $\tilde{M}^n(\tilde{c})$ in terms of a particular class of Frenet curves of order 2.

Article information

Source
Kodai Math. J., Volume 34, Number 2 (2011), 301-316.

Dates
First available in Project Euclid: 5 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1309829552

Digital Object Identifier
doi:10.2996/kmj/1309829552

Mathematical Reviews number (MathSciNet)
MR2811646

Zentralblatt MATH identifier
1231.53017

Citation

Tanabe, Hiromasa. Isotropic immersions of the Cayley projective plane and Cayley Frenet curves. Kodai Math. J. 34 (2011), no. 2, 301--316. doi:10.2996/kmj/1309829552. https://projecteuclid.org/euclid.kmj/1309829552


Export citation